# SDR CA160202006

- Difficulty date: February 2, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 21,587 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3080 · Ice Detection
- Part: Line
- Part number: 131823ET6
- Condition: Melted
- Location: Deice Boot
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION FOUND RT TAILET DE-ICE BOOT NOT INFLATING.  HAD POSITIVE INDICATION, DE-ICE BOOT SHOULD BE INFLATED.  FOUND DE-ICE LINE TO TAILET MELTED BY TAIL LOG LIGHT.  WHEN DE-ICE LINE MELTED IT SEALED LINE COMPLETELY NOT ALLOWING PRESSURE SENSOR TO TRIP, THUS GIVING FALSE INDICATION OF TAILET INFLATING.
